... high in vitamin k
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i would like to know if thee are any natural supllements i can take with my medication,safely,and what foods i should avoid.i have hep c..just trying ...
1 answer • 14 Dec 2009
A patient of mine expressed concern regarding PO4 and creatinine levels saying there was an FDI with this medication.
2 answers • 12 Aug 2011
I have read about the Tyramine Amino Acid complications and your diet. The various websites are so conflicting as to what foods to eat and the ones ...
1 answer • 13 Sep 2012
have had several tia-s recently. on c less than 1 month, my lab results were 1.4,1.6, and yesterday 1.5. doctor is increasing coumadin to 4mg. effect ...
2 answers • 11 Jun 2013
should i go with the more popular multivitamins like "centrum"or should i spend the extra money and get vitamins seperately from say,a ...
1 answer • 17 Feb 2014